# SDR UHLA2015031700167

- Difficulty date: March 17, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 14,934 hours, 11,005 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PASSENGER AFT OPEN ON EICAS IN FLIGHT.  R & R L2 DOOR LOCK SENSOR, ON DOOR FRAME, IAW AMM 52-72-21.  OPS CHECK GOOD.
